UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/22026

タイトル: On Logarithmic Hodge-Witt Cohomology of Regular Schemes
著者: Shiho Atsushi
発行日: 2007年12月28日
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 14 (2007), No. 4, Page 567-635
抄録: In this paper, we prove the purity of the logarithmic Hodge-Witt cohomology for an excellent regular pair of characteristic $p>0$ and the Gersten-type conjecture for the $p$-primary part of the Kato complex (the arithmetic Bloch-Ogus complex) of the spectrum of an excellent regular local ring of characteristic $p>0$. They are generalizations of results of Gros and Suwa to regular schemes which are not necessarily smooth over a perfect field.
URI: http://hdl.handle.net/2261/22026
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms140404.pdf3.39 MBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください